Convulation
equations in Colombeau's spaces
Novi Sad Journal of Mathematics, Tome 33 (2003) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2003_33_2a_17,
author = {M.
Nedeljkov},
title = {Convulation
equations in {Colombeau's} spaces},
journal = {Novi Sad Journal of Mathematics},
pages = {181-190},
year = {2003},
volume = {33},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2003_33_2a_17/}
}
M. Nedeljkov. Convulation equations in Colombeau's spaces. Novi Sad Journal of Mathematics, Tome 33 (2003) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_2003_33_2a_17/